# SDR SWAA2013080118764

- Difficulty date: March 27, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6555478
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER GATE CORRODED ON UPPER SURFACE & AT AFT UPPER CORNER.  R&R GATE ASSEMBLY IAW MM & SRM.
